MathSciNet Relay Station
MathSciNet bibliographic data
MR2254479 (2007f:58026) 58J05 (30F45 34L40)
Yuying, Qiao; Bernstein, Swanhild; Eriksson, Sirkka-Liisa; Ryan, John Function theory for Laplace and Dirac-Hodge operators in hyperbolic space. J. Anal. Math. 98 (2006), 43–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement